# SDR SWAA2017022812159

- Difficulty date: February 16, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 41,845 hours, 24,442 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 5700006
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE WEB ASSEMBLY CRACKED ON WBL 201.90.   R & R THE WEB ASSEMBLY IAW SRM.
